# SDR ASOA2013111109396

- Difficulty date: October 15, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 24,297 hours, 17,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NR 12, 9, RT 8 DAMAGED.   R & R LIGHTS  IAW AMM 33-51-01.
